MAUDE Adverse Event Report: COOK INC FREDERICK-MILLER FEEDING TUBE SET; KNT TUBES, GASTROINTESTINAL

COOK INC FREDERICK-MILLER FEEDING TUBE SET; KNT TUBES, GASTROINTESTINAL
Model Number N/A
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
Customer reported that a patient had a frederick-miller feeding tube placed on (b)(6) 2016.Holes were observed in the tubes after injection of contrast.The feeding tube was removed and replaced.No further event or patient information was provided.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A review of the complaint history, device history record, documentation, quality control, and specifications was conducted during the investigation, and no issues were found related to the reported issue.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.

Brand Name
FREDERICK-MILLER FEEDING TUBE SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6292743
Report Number1820334-2017-00142
Device Sequence Number30784
Product Code KNT
UDI-Device Identifier00827002052765
UDI-Public(01)00827002052765(17)190909(10)7260933
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-FMT-8.0-120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;